MAUDE Adverse Event Report: ABBOTT VASCULAR XIENCE SIERRA EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT DELIVERY SYSTEM

ABBOTT VASCULAR XIENCE SIERRA EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Model Number 1550300-28
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Angina (1710); Myocardial Infarction (1969); Tachycardia (2095); Ventricular Fibrillation (2130); Stenosis (2263); Prolapse (2475)
Date of Event 06/03/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.It should be noted that the reported patient effect(s) of myocardial infarction, ventricular arrhythmias, stenosis, prolapse and angina are listed in the xience sierra everolimus eluting coronary stent system instructions for use as a known patient effect(s) of coronary procedures.A conclusive cause for the reported patient effect(s), and the relationship to the product, if any, cannot be determined.Based on the information reviewed, there is no indication of a product quality issue with respect to manufacture, design or labeling.
 
Event or Problem Description
Patient id: (b)(6).It was reported that on (b)(6) 2019, the patient presented with silent ischemia and severe calcification within the proximal circumflex (cx) coronary artery, 75% stenosed lesion.Atherectomy was performed and a 2.75x33mm (1550275-33, 8080241) and 3.0x28mm (1550300-28, 8080941) xience sierra stents were implanted in the cx with acceptable results.Post-implantation, intra-stent plaque protrusion was observed with the 3.0x28mm xience sierra stent.Additional balloon dilatation was performed.On (b)(6) 2020, the patient was admitted to the hospital with chest pain, elevated troponin, and a non-st elevated myocardial inflation (nstemi) was diagnosed.Medication had been taken prior and a heparin drip was initiated.The patient went into ventricular tachycardia/ventricular fibrillation arrest.Cardiopulmonary resuscitation was performed and cardioversion shocks were provided two times.On (b)(6) 2020, the proximal cx, 3.0x28mm xience sierra stent, was observed with 90% occlusion, in-stent restenosis within the proximal 5mm of the stent.As treatment, another stent was implanted.The event resolved.There was no device malfunction.No additional information was provided regarding this issue.

Brand Name
XIENCE SIERRA EVEROLIMUS ELUTING CORONARY STENT SYSTEM
Common Device Name
DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key10537644
Report Number2024168-2020-07733
Device Sequence Number14443195
Product Code NIQ
UDI-Device Identifier08717648227288
UDI-Public08717648227288
Combination Product (Y/N)Y
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source health professional,study
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/22/2019
Device Model Number1550300-28
Device Catalogue Number1550300-28
Device Lot Number8080941
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/26/2020
Initial Report FDA Received Date09/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Life Threatening; Required Intervention; Disability;
Patient Age60 YR
Patient Weight113